Inequalities of Hlawka's Type in $n$-inner Product spaces
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 583-592
Printed December 1, 2002
Y. J. Cho, M. Matic and J. Pev caric
Gyeongsang National University, University of Split, University of Zagreb
Abstract : In this paper, we give Hlawka's type inequalities and related results in $n$-inner product spaces.
Keywords : $n$-inner product space, parallelogram law, Hlawka's type inequalities
MSC numbers : Primary 46C05; Secondary 26D15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd